# SDR CA131002007

- Difficulty date: September 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172G
- Aircraft time: 1,825 hours
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 051305631
- Condition: Cracked
- Location: Elevator
- Part time: 1,794 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET 051305-63-1, FRONT ELEVATOR BELL CRANK SUPPORT, IN CABIN UNDER FLOOR CRACKS AT LUG ATTACH AREA.  REPLACED WITH LATER STRONGER, LONGER LUGS, MORE RIVETS, 051306-3.
